# SDR 06FDEA2723

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FR 13 TO 14 LT YB HAS CORROSION AROUND FASTENER HOLES TOP AND BOTTOM,  SURFACE REF N00390.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW A310-200 SRM 53-10-00.
